English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

New representations for Apéry-like sequences

MPS-Authors
/persons/resource/persons236533

Zudilin,  Wadim
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Zudilin, W., & Chan, H. H. (2010). New representations for Apéry-like sequences. Mathematika, 56(1), 107-117. doi:10.1112/S0025579309000436.


Cite as: http://hdl.handle.net/21.11116/0000-0004-22B8-6
Abstract
There is no abstract available